# SDR CALA0800035

- Difficulty date: January 21, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 23,958 hours, 8,670 cycles
- System (JASC): 2612 · Fire Detection
- Part: Terminal
- Part number: M1759
- Condition: Broken
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FIRE DETECTION FAULT LIGHT ILLUMINATED EN ROUTE.  NR 1 ENG LOOP-B CAUSES STEADY FAULT LIGHT.  LOOP-A CAUSES INTERMITTANT FAULT ILLUMINATION.  FOUND 2 TERMINAL ENDS BROKEN OFF ON NR 1 ENGINE CORE LOOP A AND B REPLACED TERMINAL END.
